# SDR CA970311084

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 7274210
- Condition: Worn
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD BOOST PUMP INTERMITTANT.  NOT SWITCHING ON.  CIRCUIT BREAKER WORN.
